MathSciNet Relay Station
MathSciNet bibliographic data
MR2384481 60J25
Fitzsimmons, Patrick J.; Yano, Kouji Time change approach to generalized excursion measures, and its application to limit theorems. J. Theoret. Probab. 21 (2008), no. 1, 246–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement